# SDR DALA2023032102142

- Difficulty date: March 17, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,550 hours, 29,075 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Shield
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2675365) DURING INSPECTION FOUND AFT CARGO R/H FLOOR TRANSITION STRIP STA 676-787 HAS BLOWN HOLES AND CORROSION. REMOVED AND REPLACED AFT CARGO R/H SHIELD ( TRANSITION STRIP) AT STA 767-787 IAW BOEING 737-800 SRM 51-40-02.
